Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 26, NWS Tulsa, OK

March 2, 2008Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2008, 8:15 PM CST for Choctaw County, Pushmataha County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2008, 8:15 PM CST (02:15 UTC)
Expired
Mar 2, 2008, 9:00 PM CST
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 178 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 8:55 PM CSTHAIL 0.75Antlers, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 030215
SVRTSA
OKC023-127-030300-
/O.NEW.KTSA.SV.W.0026.080303T0215Z-080303T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
815 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 900 PM CST

* AT 812 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR BOSWELL...MOVING NORTHEAST
  AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ANTLERS...
  KELLOND...MOYERS AND KOSOMA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3411 9595 3418 9592 3418 9580 3444 9581
      3453 9578 3425 9531 3398 9593
TIME...MOT...LOC 0215Z 223DEG 37KT 3408 9589

$$
1 follow-up statement
000 
WWUS54 KTSA 030240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST SUN MAR 2 2008

OKC023-127-030300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-080303T0300Z/
CHOCTAW OK-PUSHMATAHA OK-
840 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHWESTERN PUSHMATAHA AND NORTHWESTERN CHOCTAW COUNTIES...

AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR DARWIN...
MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ANTLERS...
KELLOND...DELA...MOYERS...KOSOMA AND FINLEY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER 
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3412 9590 3418 9592 3418 9580 3444 9581
      3453 9578 3425 9531 3409 9579
TIME...MOT...LOC 0240Z 222DEG 25KT 3422 9573

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 7:18 PM CST, 57 minutes earlier.

Area forecast discussion, Mar 2, 7:18 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
718 PM CST SUN MAR 2 2008

.MESOSCALE UPDATE...
THUNDERSTORMS ALONG THE COLD FRONT MOVING TOWARD WESTERN
OSAGE AND WESTERN PAWNEE COUNTIES APPEAR LESS ORGANIZED
IN RADAR DATA.  THE STORMS ARE MOVING INTO LESS SURFACE-
BASED CAPE.  AT THE MOMENT WE DO NOT PLAN WARNINGS FOR
THE STORMS.  WINDS WILL GUST BETWEEN 40 AND 50 MPH WITH
THE ACTIVITY...PRIMARILY DUE TO THE COLD FRONT ITSELF.
WE HAVE ISSUED A SIGNIFICANT WEATHER ALERT FOR THE
STORMS.

ELEVATED STORMS WERE SLOWLY INCREASING IN NORTHEAST TEXAS
AND MOVING TOWARD SOUTHEAST OKLAHOMA.  WHILE CAPE ACROSS
SOUTHEAST OKLAHOMA IS LESS THAN IN TEXAS...IT SEEMS
LIKELY THAT THE CONTINUED FLOW OF MOISTURE NORTHWARD WILL
DESTABILIZE THE AIR OVER SOUTHEAST OKLAHOMA IN THE NEXT
FEW HOURS.  A LOWER CAP INDEX WAS NOTED IN PUSHMATAHA AND
CHOCTAW COUNTIES AT 6PM...SO AS THE ACTIVITY CONTINUES
NORTHEAST THERE MAYBE SOME CHANCE FOR THE STORMS TO
BECOME MORE SURFACE BASED.  WIND SHEAR PARAMETERS ARE
FAVORABLE FOR STORM ROTATION IN MUCH OF THE AREA SO
THE PROGRESS OF THE STORMS WILL HAVE TO BE FOLLOWED
CLOSELY FOR POSSIBLE EVOLUTION TO SUPERCELL MODE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
Hazardous weather outlook, Mar 2, 7:30 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
730 PM CST SUN MAR 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
730 PM CST SUN MAR 2 2008

...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL LIKELY TONIGHT FOR MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

...A SIGNIFICANT SNOWFALL EVENT REMAINS POSSIBLE MONDAY AND MONDAY
NIGHT FOR PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA....SOUTHEAST OKLAHOMA
	ONSET...AFTER 9 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER MIDNIGHT.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

WINTER WEATHER.
	ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.

	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...MAINLY OSAGE AND PAWNEE COUNTIES.
	ONSET...AFTER 3 AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO NORTHEAST OKLAHOMA THIS
EVENING ACROSS FAR NORTHWEST OSAGE COUNTY.  ALONG THE FRONT...A LINE
OF STRONG THUNDERSTORMS CONTINUED ACROSS NORTH CENTRAL OKLAHOMA...
EXTENDING SOUTHWEST INTO CENTRAL OKLAHOMA.  THIS LINE WILL CONTINUE
TO PUSH EASTWARD THIS EVENING INTO THE OVERNIGHT HOURS WITH THE
POSSIBILITY OF STRONG DAMAGING WINDS AND LARGE HAIL. IN ADDITION
...ISOLATED THUNDERSTORMS WERE DEVELOPING ACROSS FAR SOUTHEAST
OKLAHOMA NEAR THE RED RIVER. A FEW OF THESE STORMS COULD BECOME
SEVERE AS THEY LIFT NORTHEAST OVERNIGHT.  A SMALL TORNADO THREAT
WILL ALSO CONTINUE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL
BE MAXIMIZED...COUPLED WITH LOW LIFTING CONDENSATION LEVELS.

THE LARGE LINEAR AREA OF THUNDERSTORMS WILL ALSO RESULT IN HEAVY
RAINFALL TONIGHT INTO EARLY MONDAY. 1 TO 3 INCHES OF RAIN...WITH
LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE...WHICH COULD RESULT IN
SOME FLOODING AND RUNOFF PROBLEMS. A FLASH FLOOD
WATCH...OKCFFATSA...REMAINS
IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

ADDITIONALLY TONIGHT...WIND GUSTS OVER 40 MPH WILL BE LIKELY BEHIND
THE COLD FRONT ACROSS NORTHEAST OKLAHOMA...THEREFORE A WIND ADVISORY
FOR ALL OF NORTHEAST OKLAHOMA IS IN EFFECT.

MUCH COLDER AIR WILL MOVE INTO THE AREA LATE TONIGHT BEHIND THE COLD
FRONT...WHICH COULD RESULT IN SOME AREAS OF FREEZING RAIN AND SLEET
MAINLY TO THE NORTHWEST OF INTERSTATE 44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS ONGOING AND WILL LIKELY LAST THROUGH MUCH OF
THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER...HIGH WIND AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT AND ASSOCIATED THUNDERSTORMS SHOULD BE EXITING
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS MONDAY MORNING. THERE
REMAINS A SMALL SEVERE WEATHER THREAT WITH THIS ACTIVITY THROUGH
ABOUT MID-MORNING MONDAY.

AS COLDER AIR SPREADS ACROSS THE REGION...A PERIOD OF SNOW...SLEET
AND FREEZING RAIN WILL BE POSSIBLE MONDAY MORNING INTO THE EARLY
AFTERNOON ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
MEANWHILE...A STRONG UPPER LEVEL LOW WILL TRACK FROM NORTHERN TEXAS
INTO WESTERN ARKANSAS BY MONDAY EVENING. ACCUMULATING SNOW WILL BE
POSSIBLE JUST TO THE NORTHWEST OF THE TRACK OF THE UPPER SYSTEM. AT
THIS TIME...A SWATH OF 4 TO 8 INCHES OF SNOW APPEARS POSSIBLE
GENERALLY NORTH OF A MCALESTER TO FORT SMITH LINE AND SOUTH OF
INTERSTATE 44. PLEASE SEE THE LATEST WINTER STORM
WATCH...OKCWSWTSA...FOR FURTHER DETAILS.

EVEN A SMALL VARIATION IN THE TRACK OF THE UPPER SYSTEM COULD ALTER
THE POSITION OF THE BAND OF HEAVY SNOW. LATER FORECASTS WILL BE ABLE
TO FINE TUNE THE BEST AREAS FOR ACCUMULATING SNOWS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS AND AGENCIES ARE ENCOURAGED TO ENACT
WINTER WEATHER PREPAREDNESS ACTIONS IMMEDIATELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 2, 7:00 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 2 2008

OKZ054-059-030145-
OSAGE OK-PAWNEE OK-
700 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND PAWNEE

AT 700 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF WEBB CITY TO 14 MILES WEST
OF APPERSON TO 27 MILES WEST OF RALSTON...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...WYNONA...FAIRFAX...PERSHING...NELAGONEY...BURBANK...
OKESA...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
HULAH...GRAINOLA AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3701 9603 3687 9605 3647 9626 3644 9703
      3653 9703 3658 9691 3657 9703 3668 9703
      3672 9700 3670 9695 3677 9689 3680 9676
      3700 9674
TIME...MOT...LOC 0100Z 256DEG 43KT 3696 9689 3670 9693
          3649 9714
Special weather statement, Mar 2, 7:36 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SUN MAR 2 2008

OKZ049-053-030230-
CHOCTAW OK-PUSHMATAHA OK-
736 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 736 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...ANTLERS...
MOYERS...KOSOMA...DARWIN...KELLOND...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3391 9593 3415 9597 3418 9595 3418 9580
      3451 9580 3453 9578 3453 9569 3456 9568
      3457 9565 3447 9541
TIME...MOT...LOC 0136Z 213DEG 35KT 3410 9599
Special weather statement, Mar 2, 7:46 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN MAR 2 2008

OKZ054-059-030230-
OSAGE OK-PAWNEE OK-
746 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 746 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF FORAKER TO 7 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...
FAIRFAX...PERSHING...NELAGONEY...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...PAWNEE...
BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3699 9600 3630 9644 3632 9700 3699 9667
TIME...MOT...LOC 0146Z 259DEG 27KT 3696 9647 3636 9691

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:13 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:20 PM CSTSevere Thunderstorm WarningTSALeFlore55 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSAAdair, Delaware62 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSALatimer, LeFlore57 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more28 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 4:32 AM CSTFlash Flood WarningTSAPittsburg6 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah3 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSASequoyah7 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.